# SDR RAIA00410002

- Difficulty date: October 2, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Aircraft time: 18,945 hours, 19,864 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 16,405 hours, 17,267 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

PIT - LEFT ENGINE QUIT 2 FEET ABOVE GROUND ON LANDING.  MAINTENANCE PERFORMED GROUND RUN, NO DEFECTS NOTED.
